The equations 2(N) +/- 2(M) +/- 2(L) = z(2)

Szalay László (2002) The equations 2(N) +/- 2(M) +/- 2(L) = z(2). INDAGATIONES MATHEMATICAE-NEW SERIES, 13 (1). pp. 131-142. ISSN 0019-3577

[img]
Preview
Text
1_s2.0_S001935770290011X_main_u.pdf

Download (544Kb) | Preview
Official URL: http://ac.els-cdn.com/S001935770290011X/1-s2.0-S00...

Tudományterület / tudományág

natural sciences > mathematics and computer sciences

Faculty

Not relevant

Institution

Nyugat-Magyarországi Egyetem

Item Type: Article
Additional Information: FELTÖLTŐ: Tompáné Székely Zsófia - tzsofi@emk.nyme.hu Z9: 7
SWORD Depositor: Sword Teszt
Depositing User: Tompa Zsófia
Identification Number: MTMT:1781030
Date Deposited: 2015. Mar. 28. 17:06
Last Modified: 2015. Mar. 30. 19:54
URI: http://publicatio.nyme.hu/id/eprint/326

Actions (login required)

View Item View Item